# SDR FDEA201007072401

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC73551
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD DETACHABLE ELEVATOR UPPER SURFACE FOUND DENTED.  REPAIRED AS PER SRM 55-10-01 FIGURE 8, VOLUME I, REVISION 96.  REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100, REVISION 110.
